Publications

The Institute communicates its scientific and educational information in a number of ways. One major outlet is peer-reviewed publications and reports.  Cary Institute staff regularly publish in the best-rated journals in their respective fields.

Export 2 results:
Sort by: Author [ Title (Asc)] Type Year
Filters: Author is McAninch, J. B. and First Letter Of Title is I  [Clear All Filters]
A B C D E F G H [I] J K L M N O P Q R S T U V W X Y Z   [Show ALL]
I
J. B. Hyman, J. B. McAninch, and D. L. DeAngelis, “An individual-based simulation model of the impact of herbivores on tree seedling invasion of utility rights-of-way”, in M. G. Turner and R. H. Gardner (eds.). Quantitative Methods in landscape Ecology: The Analysis and Interpretation of Landscape Heterogeneity, 1990, p. 443-475.
J. F. Anderson, L. A. Magnarelli, and J. B. McAninch, “Ixodes dammini and Borrelia burgdorferi in northern New England and upstate New York”, J. Parasitol., vol. 73, p. 419-421, 1987.

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2014